ETHICON INC. PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT; SUTURE, NONABSORBABLE, SYNTHETIC
Back to Search Results |
| Model Number |
EPM8767 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular surgery on (b)(6) 2023 and suture was used.During the procedure, the suture was detached from the needle easily.It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.The following information was requested, but unavailable: please provide the lot number: no further information is available.Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.We regularly contact with sales rep about the device returning.No further information will be provided.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/22/2023.H6 component code: g07002 no device problem found.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.The returned sample determined that it was received three unopened samples that pertain to the product code epm8767.In order to evaluate the condition of the returned samples, the packets were opened.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand no anomalies were observed during the evaluation.A functional test was performed using instron equipment and the pull force result was above the minimum requirements.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-00505, 2210968-2023-01001, 2210968-2023-01002, 2210968-2023-01003, 2210968-2023-01004 and 2210968-2023-01013.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/15/2023.Additional information: d4, g1.Additional information was requested, the following was obtained: lot number : unk: scbbut.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was obtained: the suture was detached from the needle easily.The same thing happened in 6 packages during the same surgery.Qty of product involved : 1 => 6 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected data: event reported via: 2210968-2023-00505, 2210968-2023-01001, 2210968-2023-01002, 2210968-2023-01003, 2210968-2023-01004 and 2210968-2023-01013.